RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 6(107), Pages 13–22 (Mi vsgu372)  

Mathematics

About the uniqueness of solution of nonlocal problem with non-linear integral condition for a fourth order equation

V. B. Dmitriev

Samara State College of Service Technology and Design, Samara, 443020, Russian Federation

Abstract: Initially boundary-value problems with non-local boundary conditions that contain integral operator for the equations of higher order is studied. The uniqueness of generalized solution is proved.

Keywords: non-local problem, integral condition, 4th form equation, generalized solution.

Full text: PDF file (115 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.956.3
Received: 22.03.2013
Revised: 22.03.2013

Citation: V. B. Dmitriev, “About the uniqueness of solution of nonlocal problem with non-linear integral condition for a fourth order equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 6(107), 13–22

Citation in format AMSBIB
\Bibitem{Dmi13}
\by V.~B.~Dmitriev
\paper About the uniqueness of solution of nonlocal problem with non-linear integral condition for a fourth order equation
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 6(107)
\pages 13--22
\mathnet{http://mi.mathnet.ru/vsgu372}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu372
  • http://mi.mathnet.ru/eng/vsgu/y2013/i6/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:86
    Full text:43
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020